# SDR C8GA2011000005

- Difficulty date: June 10, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 46,617 hours, 36,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE, A SUDDEN ONSET OF A LOW AND STEADY VIBRATION WAS FELT THROUGH OUT THE AIRFRAME.  NO OTHER ABNORMAL INDICATION WERE NOTED.  ACFT LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION REVEALED THAT THE LT INBD AFT FLAP WAS MISSING A SECTION OF THE T/E.  LT INBD AFT FLAP WAS R & R, OPS CHECKS GOOD. NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
